Alert archive / Alabama / Severe Thunderstorm Warnings in 2006
Severe Thunderstorm Warning 124, NWS Birmingham, AL
NWS Birmingham, AL issued this severe thunderstorm warning at Apr 19, 2006, 7:04 PM CDT for St. Clair County, Alabama. It was in force for 34 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Apr 19, 2006, 7:04 PM CDT (00:04 UTC)
- Expired
- Apr 19, 2006, 7:38 PM CDT
- In force
- 34 min
- Issued by
- NWS Birmingham, AL
- Area
- Counties, with a storm outline in the text
County St. Clair County, AL
The radar
The Birmingham radar (KBMX), 60 km from the middle of the area, began a volume at 00:07 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 19, 2:54 PM CDT | Tornado Watch | SPC | 6 hr |
The nearest sounding before it
Birmingham, AL (KBMX), launched 00:00Z, 0.1 hours before the alert went out and 60 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1818 J/kg
- Mixed-layer CIN
- -4 J/kg
- Mixed-layer LCL
- 1479 m above ground
- 0-6 km bulk shear
- 42 kt
- 0-1 km storm-relative helicity
- 55 m²/s²
- 0-3 km storm-relative helicity
- 117 m²/s²
- Significant tornado parameter
- 0.4
- Supercell composite
- 3.5
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS54 KBMX 200004
SVRBMX
ALC115-200100-
/O.NEW.KBMX.SV.W.0124.060420T0004Z-060420T0100Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE BIRMINGHAM AL
704 PM CDT WED APR 19 2006
THE NATIONAL WEATHER SERVICE IN BIRMINGHAM HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHERN ST. CLAIR COUNTY IN CENTRAL ALABAMA
THIS INCLUDES THE CITIES OF...PELL CITY...MOODY
* UNTIL 800 PM CDT
* AT 704 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL. THIS
STORM WAS LOCATED NEAR MARGARET...OR ABOUT NEAR TRUSSVILLE...AND
MOVING SOUTHEAST AT 20 MPH.
* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
MOODY...ODENVILLE...PELL CITY...AND RIVERSIDE
A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. IF A TORNADO
IS SPOTTED... ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A STURDY
STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM.
LAT...LON 3363 8618 3345 8633 3348 8637 3351 8638
3352 8644 3359 8655 3367 8652 3372 8652
3376 8654 3377 8656 3380 8653
$$
MBS/911 follow-up statement
000
WWUS54 KBMX 200038
SVSBMX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
738 PM CDT WED APR 19 2006
ALC115-200048-
/O.CAN.KBMX.SV.W.0124.000000T0000Z-060420T0100Z/
ST. CLAIR AL-
738 PM CDT WED APR 19 2006
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHERN ST. CLAIR COUNTY IS
CANCELLED...
AT 738 PM CDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THAT
THE THUNDERSTORM THAT PROMPTED THE WARNING HAD EXITED THE WARNED
AREAS...THUS THE WARNING HAS BEEN CANCELLED.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM CDT WEDNESDAY EVENING
FOR EASTERN ALABAMA.
LAT...LON 3363 8618 3345 8633 3348 8637 3351 8638
3352 8644 3359 8655 3367 8652 3372 8652
3376 8654 3377 8656 3380 8653
$$
10/ARMWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Birmingham, AL wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 19, 2:55 PM CDT, 4 hours 9 minutes earlier.
Area forecast discussion, Apr 19, 2:55 PM CDT, 4 hours 9 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE BIRMINGHAM AL 255 PM CDT WED APR 19 2006 .SHORT TERM...TONIGHT THROUGH SUNDAY NIGHT. IMPULSE ACROSS WESTERN ALABAMA WILL MOVE ACROSS THROUGH THE EVENING HOURS. THERE COULD BE SOME ADDITIONAL DEVELOPMENT AND SOME STORMS MAY BE SEVERE. WILL INCLUDE MAINLY ISOLATED TO SCATTERED WORDING. ON THURSDAY MODELS INDICATE ANOTHER IMPULSE MOVING INTO THE AREA NEAR MID DAY AND MOVING THROUGH DURING THE LATE AFTERNOON HOURS. WILL FORECAST POPS IN THE CATEGORY WITH THE HIGHEST POPS WEST. A FEW STORMS COULD BE SEVERE GIVEN THE UPPER SUPPORT...COLD POOL ALOFT AND STEEP LAPSE RATES. ACTIVITY SHOULD DIMINISH LATER THURSDAY EVENING. OVERNIGHT LOWS EACH NIGHT IN THE 60S...HIGHS THURSDAY IN THE 80S. FRIDAY AND FRIDAY NIGHT...INCREASING SOUTHERLY FLOW AND MUCH STRONGER UPPER SUPPORT WILL MOVE INTO AND ACROSS THE AREA. MODELS DEPICT IMPRESSIVE MID LEVEL SHORT WAVE AND INCREASING VERTICAL MOTION ESPECIALLY LATE AFTERNOON AND EVENING. WILL FORECAST LIKELY POPS NORTHWEST FRIDAY AND MAINLY CHANCE POPS ELSEWHERE. HIGHEST POPS WILL BE FRIDAY NIGHT AS UPPER SUPPORT MOVES THROUGH WITH CATEGORICAL POPS NORTH AND LIKELY POPS SOUTH. HIGHS FRIDAY 80 TO 85 AND THEN LOWS AT NIGHT 50S NORTH AND 60S SOUTH. SATURDAY THROUGH SUNDAY NIGHT...SYSTEM WILL EXIT THE AREA SATURDAY MORNING AND MUCH OF THE WEEKEND WILL BE RAIN FREE AND SLIGHTLY COOLER AS WEAK HIGH PRESSURE BUILDS IN. HIGH TEMPERATURES UPPER 70S NORTH TO LOWER 80S SOUTH WITH OVERNIGHT LOWS IN THE 50S. .LONG TERM...MONDAY THROUGH WEDNESDAY. SOUTHWEST FLOW ALOFT AND SEVERAL IMPULSES MOVING INTO AND ACROSS THE AREA WILL CONTINUE THROUGH EXTENDED PERIOD. WILL GENERALLY KEEP A CHANCE OF SHOWERS AND THUNDERSTORMS...ESPECIALLY DURING THE PEAK HEATING HOURS. HIGHS IN THE UPPER 70S NORTH AND LOWER 80S SOUTH. OVERNIGHT LOWS MAINLY IN THE 50S. && .PRELIMINARY POINT TEMPS/POPS... GADSDEN 61 82 61 80 / 30 40 30 40 ANNISTON 63 84 62 82 / 30 40 30 30 BIRMINGHAM 65 83 64 81 / 20 50 30 40 TUSCALOOSA 64 85 63 83 / 20 50 30 50 CALERA 64 84 62 82 / 20 30 20 30 AUBURN 65 85 65 83 / 30 30 20 20 MONTGOMERY 64 88 63 84 / 10 30 20 20 TROY 62 87 64 84 / 30 30 20 20 && .BMX WATCHES/WARNINGS/ADVISORIES... AL...NONE. && 50
Hazardous weather outlook, Apr 19, 6:57 PM CDT, 7 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BIRMINGHAM AL 657 PM CDT WED APR 19 2006 ALZ011>015-017>050-210000- AUTAUGA-BARBOUR-BIBB-BLOUNT-BULLOCK-CALHOUN-CHAMBERS-CHEROKEE- CHILTON-CLAY-CLEBURNE-COOSA-DALLAS-ELMORE-ETOWAH-FAYETTE-GREENE-HALE- JEFFERSON-LAMAR-LEE-LOWNDES-MACON-MARENGO-MARION-MONTGOMERY-PERRY- PICKENS-PIKE-RANDOLPH-RUSSELL-SHELBY-ST CLAIR-SUMTER-TALLADEGA- TALLAPOOSA-TUSCALOOSA-WALKER-WINSTON- 657 PM CDT WED APR 19 2006 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE COUNTIES SERVED BY THE NATIONAL WEATHER SERVICE OFFICE IN BIRMINGHAM. .DAY ONE...TONIGHT. SCATTERED SEVERE THUNDERSTORMS CAN BE EXPECTED UNTIL 10 PM CDT... MAINLY NORTHEAST OF A WARRIOR TO SYLACAUGA TO AUBURN LINE. LARGE HAIL UP TO THE SIZE OF GOLF BALLS IS THE MAIN HAZARD WITH THE STORMS...THOUGH DAMAGING WINDS UP TO 70 MPH ARE POSSIBLE AS WELL. ADDITIONAL ISOLATED SEVERE STORMS ARE POSSIBLE THROUGH 10 PM CDT NORTH OF A DEMOPOLIS TO WETUMPKA TO EUFAULA LINE. THE SCATTERED THUNDERSTORMS THAT DEVELOPED ALONG OLD OUTFLOW BOUNDARYS ACROSS NORTHEAST AND EAST CENTRAL ALABAMA WILL LOOSE THE HEATING OF THE DAY AND DIMINISH BY 10 PM. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. SEVERE THUNDERSTORMS CAN BE EXPECTED AGAIN THURSDAY AFTERNOON AND EVENING...AND THEN AGAIN FRIDAY INTO FRIDAY NIGHT. LARGE HAIL AND DAMAGING WINDS ARE THE MAIN HAZARDS. ON THURSDAY...THE ATMOSPHERE ACROSS CENTRAL ALABAMA WILL REMAIN MOIST AND UNSTABLE. THIS ATMOSPHERE WILL BE CAPABLE OF SUPPORTING SEVERE THUNDERSTORM DEVELOPMENT. IN ADDITION...AN UPPER LEVEL DISTURBANCE MOVING OVER THE REGION WILL PROVIDE EXTRA LIFT FOR THUNDERSTORM DEVELOPMENT. ONCE AGAIN...THESE STORMS MAY DEVELOP ANYWHERE ACROSS CENTRAL ALABAMA MAINLY DURING THE HEATING OF THE DAY...BUT THE GREATEST THREAT WILL BE NORTH OF INTERSTATE 20. ON FRIDAY AND FRIDAY NIGHT...A COLD FRONT WILL PUSH THROUGH CENTRAL ALABAMA. THE ATMOSPHERE AHEAD OF THIS FRONT WILL BE MOIST AND UNSTABLE ACROSS ALL OF CENTRAL ALABAMA. IN ADDITION...A STRONGER UPPER LEVEL DISTURBANCE WILL BE ASSOCIATED WITH THE FRONT AS IT PUSHES THROUGH. THIS SITUATION MAY PRODUCE MORE WIDESPREAD SEVERE WEATHER IN THE FORM OF DAMAGING WINDS AND LARGE HAIL. THE STORMS WILL BEGIN BETWEEN 2 PM CDT AND 4 PM CDT IN NORTHWEST ALABAMA AND MOVE SOUTHEASTWARD...GRADUALLY WEAKENING IN SOUTHEAST ALABAMA BY EARLY SATURDAY MORNING. .SPOTTER INFORMATION STATEMENT... STORM SPOTTERS AND EMERGENCY MANAGEMENT PERSONNEL HAVE ACTIVATED AND WILL BE REQUIRED THROUGH 10 PM CDT...MAINLY NORTHEAST OF A WARRIOR TO AUBURN LINE. ACTIVATION MAY BE REQUIRED THURSDAY AFTERNOON...AND FRIDAY AFTERNOON AND EVENING. PLEASE STAY TUNED TO LATEST DETAILS CONCERNING THESE POTENTIAL THUNDERSTORMS. MBS/91
In the hours before
Local storm report, Apr 19, 5:42 PM CDT, 1 hour 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
542 PM CDT WED APR 19 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0541 PM TORNADO 2 E ODENVILLE 33.69N 86.36W
04/19/2006 ST. CLAIR AL EMERGENCY MNGR
TORNADO MOVING TOWARD ODENVILLE ON COUNTY ROAD 22.
&&
DCWLocal storm report, Apr 19, 5:44 PM CDT, 1 hour 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
544 PM CDT WED APR 19 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0527 PM HAIL 3 E ODENVILLE 33.69N 86.35W
04/19/2006 E0.75 INCH ST. CLAIR AL AMATEUR RADIO
PENNY SIZED HAIL NEAR INTERSECTION OF HWY 411 AND COUNTY
ROAD 22.
&&
DCWSpecial weather statement, Apr 19, 5:54 PM CDT, 1 hour 10 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE BIRMINGHAM AL 554 PM CDT WED APR 19 2006 ALZ047-192330- LEE- 554 PM CDT WED APR 19 2006 ...SIGNIFICANT WEATHER ALERT IN EFFECT FOR LEE COUNTY UNTIL 630 PM CDT... AT 554 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A THUNDERSTORM 6 MILES WEST OF SMITHS...MOVING SOUTHEAST AT 15 MPH. THIS THUNDERSTORM WILL AFFECT AREAS IN AND NEAR SMITHS THROUGH 630 PM CDT. THE PRIMARY THREAT FROM THESE STORMS IS SMALL HAIL. HAIL UP TO ONE HALF INCH IN DIAMETER...IS POSSIBLE. IF YOU ARE OUTDOORS IN THE VICINITY OF THESE STORMS...TAKE SHELTER NOW. 10/ARM
Local storm report, Apr 19, 6:52 PM CDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
652 PM CDT WED APR 19 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0540 PM HAIL 3 NE ODENVILLE 33.72N 86.36W
04/19/2006 E0.75 INCH ST. CLAIR AL PUBLIC
PENNY SIZED HAIL NEAR ODENVILLE.
0551 PM HAIL 7 E ODENVILLE 33.69N 86.28W
04/19/2006 E1.00 INCH ST. CLAIR AL EMERGENCY MNGR
QUARTER SIZED HAIL IN THE WATTSVILLE COMMUNITY ON HWY
144.
0552 PM HEAVY RAIN ROSA 33.98N 86.51W
04/19/2006 E0.00 INCH BLOUNT AL EMERGENCY MNGR
WATER COVERING THE ROAD IN ROSA.
0555 PM TSTM WND DMG 7 E ODENVILLE 33.69N 86.28W
04/19/2006 ST. CLAIR AL EMERGENCY MNGR
TREES DOWN ON COAL CITY ROAD IN WATTSVILLE COMMUNITY.
0555 PM HAIL 2 N PELL CITY 33.59N 86.27W
04/19/2006 E1.75 INCH ST. CLAIR AL AMATEUR RADIO
GOLF BALL SIZED HAIL JUST NORTH OF PELL CITY.
0600 PM HAIL RIVERSIDE 33.61N 86.21W
04/19/2006 E1.75 INCH ST. CLAIR AL EMERGENCY MNGR
GOLF BALL SIZED HAIL IN RIVERSIDE.
0605 PM FUNNEL CLOUD PELL CITY 33.56N 86.27W
04/19/2006 ST. CLAIR AL PUBLIC
FUNNEL CLOUD OVER PELL CITY JUST OFF HWY 78.
0615 PM HAIL TALLADEGA 33.43N 86.10W
04/19/2006 E1.75 INCH TALLADEGA AL EMERGENCY MNGR
GOLF BALL SIZED HAIL IN NORTH TALLADEGA ON HWY 34.
0615 PM HAIL RIVERSIDE 33.61N 86.21W
04/19/2006 E1.75 INCH ST. CLAIR AL AMATEUR RADIO
GOLF BALL SIZED HAIL IN RIVERSIDE.
0616 PM HAIL PROVIDENCE 32.34N 87.77W
04/19/2006 E0.88 INCH MARENGO AL EMERGENCY MNGR
NICKEL SIZED HAIL IN PROVIDENCE.
0628 PM FUNNEL CLOUD TALLADEGA 33.43N 86.10W
04/19/2006 TALLADEGA AL EMERGENCY MNGR
FUNNEL CLOUD JUST SOUTH OF TALLADEGA.
0631 PM HAIL TALLADEGA 33.43N 86.10W
04/19/2006 E1.75 INCH TALLADEGA AL AMATEUR RADIO
GOLF BALL SIZED HAIL IN TALLADEGA.
&&
DCWLocal storm report, Apr 19, 7:02 PM CDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
702 PM CDT WED APR 19 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0702 PM HAIL PINSON 33.68N 86.66W
04/19/2006 E1.00 INCH JEFFERSON AL AMATEUR RADIO
QUARTER SIZED HAIL IN PINSON.
&&
DCWLocal storm report, Apr 19, 7:04 PM CDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
704 PM CDT WED APR 19 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0655 PM HAIL TALLADEGA 33.43N 86.10W
04/19/2006 E2.75 INCH TALLADEGA AL AMATEUR RADIO
BASEBALL SIZED HAIL IN TALLADEGA.
&&
DCWThe office that day
Everything else NWS Birmingham, AL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 19, 7:09 PM CDT | Severe Thunderstorm Warning | BMX | Coosa | 66 min |
| Apr 19, 7:15 PM CDT | Severe Thunderstorm Warning | BMX | Shelby | 60 min |
| Apr 19, 7:30 PM CDT | Severe Thunderstorm Warning | BMX | Blount | 60 min |
| Apr 19, 7:33 PM CDT | Severe Thunderstorm Warning | BMX | Walker | 57 min |
| Apr 19, 7:37 PM CDT | Severe Thunderstorm Warning | BMX | Tallapoosa | 53 min |
| Apr 19, 7:49 PM CDT | Severe Thunderstorm Warning | BMX | Talladega | 41 min |
| Apr 19, 7:52 PM CDT | Severe Thunderstorm Warning | BMX | Jefferson | 38 min |
| Apr 19, 8:13 PM CDT | Severe Thunderstorm Warning | BMX | Coosa | 62 min |
| Apr 19, 8:14 PM CDT | Severe Thunderstorm Warning | BMX | Shelby | 61 min |
| Apr 19, 8:26 PM CDT | Severe Thunderstorm Warning | BMX | Walker | 49 min |
| Apr 19, 8:30 PM CDT | Severe Thunderstorm Warning | BMX | Jefferson | 60 min |
| Apr 19, 9:01 PM CDT | Severe Thunderstorm Warning | BMX | Chilton | 59 min |
| Apr 19, 9:10 PM CDT | Severe Thunderstorm Warning | BMX | Elmore | 50 min |
| Apr 19, 9:14 PM CDT | Severe Thunderstorm Warning | BMX | Walker | 61 min |
| Apr 19, 9:16 PM CDT | Severe Thunderstorm Warning | BMX | Coosa | 29 min |
| Apr 19, 9:38 PM CDT | Severe Thunderstorm Warning | BMX | Autauga | 52 min |
| Apr 19, 9:45 PM CDT | Severe Thunderstorm Warning | BMX | Coosa | 45 min |
| Apr 19, 10:00 PM CDT | Severe Thunderstorm Warning | BMX | Chilton, Elmore | 45 min |
| Apr 19, 10:07 PM CDT | Severe Thunderstorm Warning | BMX | Montgomery | 68 min |
| Apr 19, 11:00 PM CDT | Severe Thunderstorm Warning | BMX | Chilton | 45 min |
| Apr 19, 11:14 PM CDT | Severe Thunderstorm Warning | BMX | Montgomery | 20 min |
| Apr 20, 2:39 PM CDT | Severe Thunderstorm Warning | BMX | Winston | 35 min |
| Apr 20, 2:49 PM CDT | Severe Thunderstorm Warning | BMX | Jefferson | 41 min |
| Apr 20, 2:58 PM CDT | Severe Thunderstorm Warning | BMX | Blount | 47 min |
| Apr 20, 3:25 PM CDT | Severe Thunderstorm Warning | BMX | Jefferson | 65 min |
| Apr 20, 3:29 PM CDT | Tornado Warning | BMX | Jefferson | 27 min |
| Apr 20, 3:42 PM CDT | Severe Thunderstorm Warning | BMX | Blount | 63 min |
| Apr 20, 3:43 PM CDT | Severe Thunderstorm Warning | BMX | St. Clair | 62 min |
| Apr 20, 3:55 PM CDT | Severe Thunderstorm Warning | BMX | Etowah | 65 min |
| Apr 20, 4:26 PM CDT | Flash Flood Warning | BMX | Jefferson | 3 hr |
| Apr 20, 4:26 PM CDT | Severe Thunderstorm Warning | BMX | Jefferson | 49 min |
| Apr 20, 4:30 PM CDT | Severe Thunderstorm Warning | BMX | Calhoun | 60 min |
| Apr 20, 4:39 PM CDT | Severe Thunderstorm Warning | BMX | St. Clair | 51 min |
| Apr 20, 5:02 PM CDT | Severe Thunderstorm Warning | BMX | Shelby | 58 min |
| Apr 20, 5:05 PM CDT | Severe Thunderstorm Warning | BMX | Cherokee, Cleburne | 25 min |
| Apr 20, 5:09 PM CDT | Severe Thunderstorm Warning | BMX | Jefferson | 66 min |
| Apr 20, 5:12 PM CDT | Severe Thunderstorm Warning | BMX | Lamar | 78 min |
| Apr 20, 5:27 PM CDT | Severe Thunderstorm Warning | BMX | St. Clair | 40 min |
| Apr 20, 6:30 PM CDT | Severe Thunderstorm Warning | BMX | Lamar | 31 min |
| Apr 20, 6:36 PM CDT | Severe Thunderstorm Warning | BMX | Fayette | 30 min |
| Apr 20, 6:52 PM CDT | Severe Thunderstorm Warning | BMX | Jefferson | 53 min |
Nearby
Severe Thunderstorm Warnings in Alabama, 2006Every severe thunderstorm warning in 2006
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.